# SDR SWAA2020050874912

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 47,706 hours, 28,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE EMER EXIT TUBE LIGHT INOP. (SIDE WALL LIGHT) / DMA # 0167599 R&R R/H OVERWING SIDEWALL LIGHT BALLAST IAW MM 33-21-00. CL # 37516
